Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Loss of pigment after corn removal. What can I do to get my natural pigment back ?

Hi I have had corns before but I have used Dr. scholl s to remove them and it has been successful. Now that the corns are gone it left a very light discoloration that is very noticeable because I am an african American. What can I do to get my natural pigment back ?
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  2919
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
it is common to have pigmantory changes after use of corn removal.
u need to apply moisturizer cream only
as new skin grow ur discoloration will be reduce.
take care not to damage skin by trauma .
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor